# SDR R61A2025013000061

- Difficulty date: January 20, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N224JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 40,666 hours, 26,469 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE EVALUATION OF PROTRUDING DENT LOCATED AT FR90/91 STGR 28L FOUND CORROSION ON END OF STRINGER 28L.  PERFORMED STRINGER SPLICE REPAIR ON STGR 28L BETWEEN FRAMES 88-91 AND RESTORED SURFACE PROTECTION TO REWORKED AREA REFER ETD2025-170-900446.
